On the Green Function of the Killed ...
Type de document :
Article dans une revue scientifique: Article original
DOI :
URL permanente :
Titre :
On the Green Function of the Killed Fractional Laplacian on the Periodic Domain
Auteur(s) :
Titre de la revue :
Fractional Calculus and Applied Analysis
Pagination :
1629-1635
Éditeur :
De Gruyter
Date de publication :
2021-10-28
ISSN :
1311-0454
Mot(s)-clé(s) en anglais :
completely monotone function
fractional Laplacian
Green function
Jacobi triple product
fractional Laplacian
Green function
Jacobi triple product
Discipline(s) HAL :
Mathématiques [math]
Résumé en anglais : [en]
We give a very simple proof of the positivity and unimodality of the Green function for the killed fractional Laplacian on the periodic domain. The argument relies on the Jacobi triple product and a probabilistic representation ...
Lire la suite >We give a very simple proof of the positivity and unimodality of the Green function for the killed fractional Laplacian on the periodic domain. The argument relies on the Jacobi triple product and a probabilistic representation of the Green function. We also show by a contour integration that the Green function is completely monotone on the positive part of the periodic domain.Lire moins >
Lire la suite >We give a very simple proof of the positivity and unimodality of the Green function for the killed fractional Laplacian on the periodic domain. The argument relies on the Jacobi triple product and a probabilistic representation of the Green function. We also show by a contour integration that the Green function is completely monotone on the positive part of the periodic domain.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Date de dépôt :
2025-01-24T14:32:56Z
Fichiers
- 2109.01837
- Accès libre
- Accéder au document